# SDR SWIA201334438

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 19,107 hours, 11,589 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK BLOWING PARTICLES & OR SMOKE.  FLT#4098 REPLACED LT PACK ACM.  PN GG670-95009-5, SN ON 00850 & SN OFF 00617.
